# SDR ASOA201901157008

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 45,113 hours, 34,469 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bushing
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/CIS IN C-CHECK WHEN THE INSPECTORS FOUND THE RT AND LT VERTICAL STAB BUSHINGS WORN. MAINTENANCE REAMED BOTH BUSHINGS AND INSTALLED THE OVERSIZED BUSHING AND COMPLIED WITH THE DIHEDRAL CHECKS IAW SRM 55-30-02 AND TASK 51--50-01-820-801-A. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
